| Catalog Number |
20-280 |
| Medical Device Problem Codes |
Material Rupture (1546); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "ruptured breast implant".This relates to the left side.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., d.6b., h.6.
Event or Problem Description
Healthcare professional reported "ruptured breast implant".Later, healthcare professional reported "implant appeared ruptured on ultrasound but was intact".This relates to the left side.Device was explanted.